# SDR AALA20071312

- Difficulty date: July 16, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N462AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49592
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 5953625521
- Condition: Blown
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

SAN INFLIGHT T237/16JUL - REPEATER DURING CLIMB TAIL COMPARTMENT TEMPERATURE WARNING LIGHT ILLUMINATED.  LIGHT EXTINGUISHED AFTER NUMBER ONE ENGINE TO IDLE AND LEFT PACK TURNED OFF.  RETURNED TO SAN AND LANDED WITHOUT INCIDENT.  FOUND BLOWN DUCT.  REPLACED DUCT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
